advertisement
Question
Posted by: Chocolate | 2009-11-27

The pill and pimples

Hi there,
I have never had pimples acne or any sort of bad skin my whole life. I went on the pill about 4 years ago to control a fibroid. About 5 months ago i went off it and my skin has broken out. This has been going on for 6 months and it is not slowing down. Is this because of the pill and should i just go back on? Will this fix the pimple problem? Why is this suddenly happening and what happens when i want to fall pregnant? Will i be doomed to bad skin?
Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know 3whether your acne is related to stopping the Pill or not. However, you could start off trying some anti-acne lotions. These may work without the need for anything further.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-11-29

I don't know 3whether your acne is related to stopping the Pill or not. However, you could start off trying some anti-acne lotions. These may work without the need for anything further.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement